# SDR SWIA202409230001

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,456 hours, 30,679 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB AROUND FL 220 RECEIVED L BLEED DUCT WARNING MESSAGE    (FLIGHT 4841 - FILED CLOSED)    TROUBLESHOT L BEED DUCT WARNING MESSAGE PER CRJ-700 FIM 36-21-01, B1 CODE: 349537 (LOOP B 142, 29% AND 43%), 007181 (LOOP A 141, 0%).  FOUND CBP-1 D7 POPPED UPON ARRIVAL TO A/C.  REMOVED AND REPLACED AILC PER CRJ-700 AMM 36-12-12.  OPS CHECK GOOD AT THIS TIME.  UPON RESETTING CBP-1 D7 CB DID NOT POP AGAIN.  INSPECTED LOOPS 142 AND 141 FOR ANY DEFECTS, DID NOT FIND ANY LOOPS TOUCHING DUCTING OR ANY AIR LEAKING AT THIS TIME. UPON COMPLETION OF FIM, MESSAGE CLEARED AND DID NOT RETURN.
